# SDR SWAA2020120734411

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 62,853 hours, 37,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EMERGENCY SLIDE HANDLE COVER FLAP TUCKED UP.  LOWER R1 EMERGENCY SLIDE HANDLE FLAP COVER DOWN OVER VELCRO + ATTACHED PER SIP.
